# SDR P5CA9700455

- Difficulty date: March 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N859FT
- Make and model: Boeing 747123
- Aircraft serial: 20326
- System (JASC): 5412 · Nacelle/Pylon, Bulkhead/Firewall
- Part: Firewall Skirt
- Condition: Damaged
- Location: Lt Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER LT AFT SIDE FIREWALL INNER SKIRT TORN, INNER AFT SIDE.  REMOVED DAMAGED STRUCTURE AND REPAIRED IAW BOEING SRM 51-40-03.
